Alert archive / Massachusetts / Frost Advisories in 2014
Frost Advisory 7, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this frost advisory at Oct 11, 2014, 4:19 AM EDT for 4 states. It took effect at Oct 12, 2014, 12:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 11, 2014, 4:19 AM EDT (08:19 UTC)
- In effect from
- Oct 12, 2014, 12:00 AM EDT
- Expired
- Oct 12, 2014, 8:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Boston/Norton, MA
Counties Northeastern Connecticut Planning Region, CT, Bristol County, MA, Essex County, MA, Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Norfolk County, MA, Plymouth County, MA, Worcester County, MA, Cheshire County, NH, Hillsborough County, NH, Kent County, RI, Providence County, RI
The radar
The Boston radar (KBOX), 59 km from the middle of the area, began a volume at 08:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 8.3 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1429 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
145 WWUS71 KBOX 110819 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 419 AM EDT SAT OCT 11 2014 ...A ROUND OF FROST TONIGHT FOR THE I-91 CORRIDOR OF WESTERN MASSACHUSETTS INTO CHESHIRE COUNTY OF NEW HAMPSHIRE... MAZ002-003-008>010-NHZ011-111630- /O.NEW.KBOX.FR.Y.0007.141012T0400Z-141012T1300Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-CHESHIRE NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON...JAFFREY... KEENE 419 AM EDT SAT OCT 11 2014 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY. * LOCATION...FRANKLIN...HAMPSHIRE AND WESTERN HAMPDEN COUNTIES OF WESTERN MASSACHUSETTS AND CHESHIRE COUNTY OF NEW HAMPSHIRE. THIS INCLUDES THE CITIES AND TOWNS OF CHARLEMONT...GREENFIELD...ORANGE ...CHESTERFIELD...AMHERST...NORTHAMPTON...BLANDFORD...JAFFREY AND KEENE. * TEMPERATURES...IN THE MID 30S. * TIMING...LATE TONIGHT INTO SUNDAY MORNING * IMPACTS...TENDER VEGETATION MAY BE DAMAGED BY THE COLD TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
5 follow-up statements
680 WWUS71 KBOX 111632 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1232 PM EDT SAT OCT 11 2014 ...A ROUND OF FROST EXPECTED TONIGHT FOR THE I-91 CORRIDOR OF WESTERN MASSACHUSETTS INTO CHESHIRE COUNTY OF NEW HAMPSHIRE... MAZ002-003-008>010-NHZ011-120045- /O.CON.KBOX.FR.Y.0007.141012T0400Z-141012T1300Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-CHESHIRE NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... CHESTERFIELD...BLANDFORD...AMHERST...NORTHAMPTON...JAFFREY... KEENE 1232 PM EDT SAT OCT 11 2014 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY... * LOCATION...FRANKLIN...HAMPSHIRE AND WESTERN HAMPDEN COUNTIES OF WESTERN MASSACHUSETTS AND CHESHIRE COUNTY OF NEW HAMPSHIRE. THIS INCLUDES THE CITIES AND TOWNS OF CHARLEMONT...GREENFIELD... ORANGE...CHESTERFIELD...AMHERST...NORTHAMPTON...BLANDFORD... JAFFREY AND KEENE. * TEMPERATURES...IN THE MID 30S. * TIMING...LATE TONIGHT INTO SUNDAY MORNING. * IMPACTS...TENDER VEGETATION MAY BE DAMAGED BY THE COLD TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
778 WWUS71 KBOX 112044 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 444 PM EDT SAT OCT 11 2014 MAZ002-003-NHZ011-120445- /O.UPG.KBOX.FR.Y.0007.141012T0400Z-141012T1300Z/ /O.NEW.KBOX.FZ.W.0002.141012T0600Z-141012T1200Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-CHESHIRE NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... JAFFREY...KEENE 444 PM EDT SAT OCT 11 2014 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * LOCATION...FRANKLIN COUNTY IN MASSACHUSETTS...AND CHESHIRE COUNTY IN SOUTHWEST NEW HAMPSHIRE. THIS INCLUDES THE CITIES AND TOWNS OF CHARLEMONT...GREENFIELD...ORANGE...JAFFREY AND KEENE. * TEMPERATURES...IN THE LOW 30S. * TIMING...LATE TONIGHT INTO SUNDAY MORNING. * IMPACTS...TENDER VEGETATION MAY BE DAMAGED BY THE COLD TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ CTZ003-004-MAZ005-006-011>014-017-018-020-NHZ012-015-RIZ001-003- 120445- /O.EXB.KBOX.FR.Y.0007.141012T0400Z-141012T1200Z/ TOLLAND CT-WINDHAM CT-CENTRAL MIDDLESEX MA-WESTERN ESSEX MA- EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- WESTERN KENT RI- INCLUDING THE CITIES OF...UNION...VERNON...PUTNAM...WILLIMANTIC... FRAMINGHAM...LOWELL...LAWRENCE...SPRINGFIELD...MILFORD... WORCESTER...FOXBORO...NORWOOD...CAMBRIDGE...TAUNTON...BROCKTON... FALL RIVER...NEW BEDFORD...MANCHESTER...NASHUA...PETERBOROUGH... WEARE...FOSTER...SMITHFIELD...WEST GREENWICH 444 PM EDT SAT OCT 11 2014 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY. * LOCATION...HILLSBOROUGH COUNTY IN NEW HAMPSHIRE...MOST OF INTERIOR EASTERN MASSACHUSETTS...NORTHWEST RHODE ISLAND...AND NORTHEAST CONNECTICUT. THIS INCLUDES THE CITIES AND TOWNS OF MANCHESTER...NASHUA...PETERBOROUGH...HAVERHILL...CONCORD... SPRINGFIELD...WORCESTER...NORWOOD...TAUNTON...WOONSOCKET...AND WILLIMANTIC. * TEMPERATURES...IN THE MID 30S. * TIMING...LATE TONIGHT INTO SUNDAY MORNING. * IMPACTS...TENDER VEGETATION MAY BE DAMAGED BY THE COLD TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ MAZ008>010-120445- /O.EXT.KBOX.FR.Y.0007.141012T0400Z-141012T1200Z/ WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- INCLUDING THE CITIES OF...CHESTERFIELD...BLANDFORD...AMHERST... NORTHAMPTON 444 PM EDT SAT OCT 11 2014 ...FROST ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT SUNDAY... * LOCATION...HAMPSHIRE COUNTY AND WESTERN HAMPDEN COUNTY IN WESTERN MASSACHUSETTS. THIS INCLUDES THE CITIES AND TOWNS OF BLANDFORD...CHESTERFIELD...NORTHAMPTON AND AMHERST. * TEMPERATURES...IN THE MID 30S. * TIMING...LATE TONIGHT INTO SUNDAY MORNING. * IMPACTS...TENDER VEGETATION MAY BE DAMAGED BY THE COLD TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
785 WWUS71 KBOX 120204 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1004 PM EDT SAT OCT 11 2014 MAZ002-003-NHZ011-121015- /O.CON.KBOX.FZ.W.0002.141012T0600Z-141012T1200Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-CHESHIRE NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... JAFFREY...KEENE 1004 PM EDT SAT OCT 11 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY... * LOCATION...FRANKLIN COUNTY IN MASSACHUSETTS...AND CHESHIRE COUNTY IN SOUTHWEST NEW HAMPSHIRE. THIS INCLUDES THE CITIES AND TOWNS OF CHARLEMONT...GREENFIELD...ORANGE...JAFFREY AND KEENE. * TEMPERATURES...IN THE LOW 30S. * TIMING...LATE TONIGHT INTO SUNDAY MORNING. * IMPACTS...TENDER VEGETATION MAY BE DAMAGED BY THE COLD TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ CTZ003-004-MAZ005-006-008>014-017-018-020-NHZ012-015-RIZ001-003- 121015- /O.CON.KBOX.FR.Y.0007.141012T0400Z-141012T1200Z/ TOLLAND CT-WINDHAM CT-CENTRAL MIDDLESEX MA-WESTERN ESSEX MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- WESTERN KENT RI- INCLUDING THE CITIES OF...UNION...VERNON...PUTNAM...WILLIMANTIC... FRAMINGHAM...LOWELL...LAWRENCE...CHESTERFIELD...BLANDFORD... AMHERST...NORTHAMPTON...SPRINGFIELD...MILFORD...WORCESTER... FOXBORO...NORWOOD...CAMBRIDGE...TAUNTON...BROCKTON...FALL RIVER... NEW BEDFORD...MANCHESTER...NASHUA...PETERBOROUGH...WEARE... FOSTER...SMITHFIELD...WEST GREENWICH 1004 PM EDT SAT OCT 11 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... * LOCATION...HILLSBOROUGH COUNTY IN NEW HAMPSHIRE...MOST OF INTERIOR EASTERN MASSACHUSETTS...NORTHWEST RHODE ISLAND...AND NORTHEAST CONNECTICUT. THIS INCLUDES THE CITIES AND TOWNS OF MANCHESTER...NASHUA...PETERBOROUGH...HAVERHILL...CONCORD... SPRINGFIELD...WORCESTER...NORWOOD...TAUNTON...WOONSOCKET...AND WILLIMANTIC. * TEMPERATURES...IN THE MID 30S. * TIMING...LATE TONIGHT INTO SUNDAY MORNING. * IMPACTS...TENDER VEGETATION MAY BE DAMAGED BY THE COLD TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
817 WWUS71 KBOX 120800 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 400 AM EDT SUN OCT 12 2014 MAZ002-003-NHZ011-121200- /O.CON.KBOX.FZ.W.0002.000000T0000Z-141012T1200Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-CHESHIRE NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... JAFFREY...KEENE 400 AM EDT SUN OCT 12 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * LOCATION...FRANKLIN COUNTY IN MASSACHUSETTS...AND CHESHIRE COUNTY IN SOUTHWEST NEW HAMPSHIRE. THIS INCLUDES THE CITIES AND TOWNS OF CHARLEMONT...GREENFIELD...ORANGE...JAFFREY AND KEENE. * TEMPERATURES...IN THE LOW 30S. * TIMING...THIS MORNING. * IMPACTS...TENDER VEGETATION MAY BE DAMAGED BY THE COLD TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ CTZ003-004-MAZ005-006-008>014-017-018-020-NHZ012-015-RIZ001-003- 121200- /O.CON.KBOX.FR.Y.0007.000000T0000Z-141012T1200Z/ TOLLAND CT-WINDHAM CT-CENTRAL MIDDLESEX MA-WESTERN ESSEX MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- WESTERN KENT RI- INCLUDING THE CITIES OF...UNION...VERNON...PUTNAM...WILLIMANTIC... FRAMINGHAM...LOWELL...LAWRENCE...CHESTERFIELD...BLANDFORD... AMHERST...NORTHAMPTON...SPRINGFIELD...MILFORD...WORCESTER... FOXBORO...NORWOOD...CAMBRIDGE...TAUNTON...BROCKTON...FALL RIVER... NEW BEDFORD...MANCHESTER...NASHUA...PETERBOROUGH...WEARE... FOSTER...SMITHFIELD...WEST GREENWICH 400 AM EDT SUN OCT 12 2014 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * LOCATION...HILLSBOROUGH COUNTY IN NEW HAMPSHIRE...MOST OF INTERIOR EASTERN MASSACHUSETTS...NORTHWEST RHODE ISLAND...AND NORTHEAST CONNECTICUT. THIS INCLUDES THE CITIES AND TOWNS OF MANCHESTER...NASHUA...PETERBOROUGH...HAVERHILL...CONCORD... SPRINGFIELD...WORCESTER...NORWOOD...TAUNTON...WOONSOCKET...AND WILLIMANTIC. * TEMPERATURES...IN THE MID 30S. * TIMING...THIS MORNING. * IMPACTS...TENDER VEGETATION MAY BE DAMAGED BY THE COLD TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
803 WWUS71 KBOX 121206 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 806 AM EDT SUN OCT 12 2014 MAZ002-003-NHZ011-121315- /O.EXP.KBOX.FZ.W.0002.000000T0000Z-141012T1200Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-CHESHIRE NH- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... JAFFREY...KEENE 806 AM EDT SUN OCT 12 2014 ...FREEZE WARNING HAS EXPIRED... TEMPERATURES HAVE RISEN ABOVE FREEZING ACROSS SOUTHWEST NEW HAMPSHIRE INTO NORTHWEST MASSACHUSETTS AT 8 AM. READINGS WILL CONTINUE TO REBOUND THROUGH THE MORNING. $$ CTZ003-004-MAZ005-006-008>014-017-018-020-NHZ012-015-RIZ001-003- 121315- /O.EXP.KBOX.FR.Y.0007.000000T0000Z-141012T1200Z/ TOLLAND CT-WINDHAM CT-CENTRAL MIDDLESEX MA-WESTERN ESSEX MA- WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA- SOUTHEAST MIDDLESEX MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- SOUTHERN BRISTOL MA-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- WESTERN KENT RI- INCLUDING THE CITIES OF...UNION...VERNON...PUTNAM...WILLIMANTIC... FRAMINGHAM...LOWELL...LAWRENCE...CHESTERFIELD...BLANDFORD... AMHERST...NORTHAMPTON...SPRINGFIELD...MILFORD...WORCESTER... FOXBORO...NORWOOD...CAMBRIDGE...TAUNTON...BROCKTON...FALL RIVER... NEW BEDFORD...MANCHESTER...NASHUA...PETERBOROUGH...WEARE... FOSTER...SMITHFIELD...WEST GREENWICH 806 AM EDT SUN OCT 12 2014 ...FROST ADVISORY HAS EXPIRED... TEMPERATURES HAVE RISEN ABOVE FREEZING AT 8 AM ACROSS MOST OF MASSACHUSETTS. READINGS WILL CONTINUE TO REBOUND THROUGH THE MORNING. $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at Oct 11, 4:12 AM EDT, 7 minutes earlier.
Area forecast discussion, Oct 11, 4:12 AM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
412 AM EDT SAT OCT 11 2014
.SYNOPSIS...
A COASTAL LOW WILL MOVE ACROSS THE 40V/70W BENCHMARK TODAY
BRINGING CLOUDS AND PRECIP TO THE REGION THIS MORNING LASTING
UNTIL EARLY AFTERNOON. CONDITIONS WILL IMPROVE THIS EVENING AS
HIGH PRESSURE WILL MOVE OVERHEAD LASTING THROUGH THE WEEKEND.
SHOWERY WEATHER AND CLOUDS EXPECTED MONDAY. TURNING WARM AND MUGGY
FOR TUESDAY INTO WEDNESDAY. A STORM SYSTEM IS EXPECTED BY THE END
OF THE WEEK WITH THE POTENTIAL THREAT OF HEAVY RAIN AND POSSIBLE
SEVERE WEATHER.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
4 AM UPDATE...
FORECAST REMAINS ON TRACK FOR EARLY THIS MORNING. PRECIP HAS NOW
REACHED LONG ISLAND AND SOUTHERN CT...AND SHOULD MOVE INTO NORTHERN
CT/ISLANDS WITHIN AN HOUR OR TWO. NOT SEEING SIGNIFICANT TOTALS AT
THIS TIME. HAVE REMOVED FOG OUT OF THE FORECAST AS IT WILL MAINLY BE
RAIN IMPACTING THE REGION. OTHERWISE TEMPS WILL REMAIN STEADY DUE TO
CLOUD SHIELD OVERHEAD.
TODAY...
OPEN WAVE WILL MOVE ACROSS THE GREAT LAKES TODAY DEVELOPING A
COASTAL LOW ACROSS THE SOUTHERN WATERS. THIS LOW WILL MOVE VERY
CLOSE TO THE 40N/70W BENCHMARK. AS THIS LOW MOVES ACROSS THE REGION
EXPECT WIDESPREAD RAINFALL. IN FACT...PRECIP SHOULD ALREADY BE
OVERSPREADING THE AREA BY 12Z...AND LASTING INTO THE EARLY
AFTERNOON. MODELS ARE STILL A LITTLE WOBBLY ON THE TIMING AND
LOCATION OF THE HEAVIER PRECIP WITH THE NAM AT LEAST A 0.5 INCHES
MORE THEN ANY OTHER MODEL QPF ESP ACROSS THE SOUTH COAST/CAPE AND
ISLANDS. REGARDLESS TRENDED QPF TOWARDS RFC AND HPC WITH ALMOST AN
INCH OF RAINFALL IMPACTING ACK WITH 0.5 ACROSS THE IMMEDIATE SOUTH
COAST. PRECIP SHOULD COME TO AN END FROM WEST TO EAST BY THE
AFTERNOON HOURS. THIS SYSTEM WILL HAVE A VERY TIGHT QPF
GRADIENT...SO LOCATION ACROSS NW MASS AND SOUTHERN NH MAY EVEN BE
RAIN FREE FOR THIS SYSTEM. STILL KEPT SOME SLIGHT WORDING INCASE THE
SYSTEM SHIFTS JUST SLIGHTLY NORTHWARD. OTHERWISE THE NW WINDS
ASSOCIATED WITH THIS SYSTEM WILL KEEP TEMPS IN THE 50S...WITH THE
WARMEST SPOTS BEING THE RAIN FREE REGIONS ACROSS THE NW ZONES.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
TONIGHT AND TOMORROW...
*FROST ADVISORY IS IN EFFECT FOR WESTERN MASS AND CHESHIRE COUNTY NH*
HIGH PRESSURE WILL MOVE OVERHEAD AS OPEN WAVE PASSES THROUGH
SOUTHERN NEW ENGLAND THIS EVENING. A GOOD AMOUNT OF SUBSIDENCE
BEHIND THE SYSTEM ALLOWING FOR DRY AIR TO MOVE INTO THE REGION. THIS
WILL KEEP THE SKY VERY CLEAR AND WITH LIGHT WINDS THANKS TO HIGH
PRESSURE ANTICIPATE TEMPS TO RADIATE OUT. THESE CONDITIONS HAVE LEAD
TO THE ISSUANCE OF A FROST ADVISORY FOR WESTERN MASS AND CHESHIRE
COUNTY IN NH. PLAYED IT A LITTLE CONSERVATIVE FOR THE ADVISORY
AND WILL LET DAY SHIFT EXPAND INTO CT AND EASTERN MASS. HAD TO
UNDERCUT THE MIN TEMPS FROM GUIDANCE WHICH WAS STILL TO WARM AS
PREV FORECASTER MENTIONED. IN FACT...A FREEZE WARNING MAY BE
NEEDED FOR CHESHIRE COUNTY BUT BECAUSE OF LOW CONFIDENCE HELD OFF
FOR NOW. MIN TEMPS WILL DROP INTO THE 30S ACROSS MUCH OF THE
REGION WITH LOW 40S IN METRO BOS/PVD.
HIGH PRESSURE WILL REMAIN OVERHEAD FOR TOMORROW ALLOWING FOR
EXCELLENT FALL-LIKE CONDITIONS FOR SOUTHERN NEW ENGLAND. TEMPS WILL
BE IN THE UPPER 50S TO LOW 60S WITH MOSTLY CLEAR SKIES.
ALOFT...UPPER LEVEL RIDGE WILL BEGIN TO MOVE OVERHEAD ALLOWING FOR
RETURN FLOW ALOFT AND A BRIEF WARM-UP FOR THE REMAINDER OF THE
HOLIDAY WEEKEND.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
*/ HIGHLIGHTS...
- CLOUDS AND SHOWERS EXPECTED MONDAY
- WARM AND MUGGY TUESDAY INTO WEDNESDAY...PERHAPS RECORD BREAKING?
- LATE-WEEK STORM; POTENTIAL THREAT OF HEAVY RAIN/SEVERE WEATHER
*/ OVERVIEW AND MODEL CONSENSUS...
CONTINUED FOCUS ON WHAT APPEARS NOW TO BE A LATE-WEEK STORM SYSTEM.
DETERMINISTIC AND ENSEMBLE EC SIGNALS APPEAR TO NOW CORROBORATE WITH
A CUT-OFF CLOSED LOW SOLUTION ACROSS OUR REGION BY THURSDAY-FRIDAY.
WILL BLEND THE 10.0Z-11.0Z DETERMINISTIC EC FORECASTS WITH 10.12Z EC
ENSEMBLE. FAVOR AN AMPLIFIED BLOCKY PATTERN BECAUSE OF THE STRONG
SIGNAL FROM BOTH EC AND CANADIAN ENSEMBLES OF LOW PRESSURE SYSTEMS
OVER THE N ATLANTIC AND GULF OF ALASKA INTO NEXT WEEKEND. BELIEVE
RIDGING FAVORED BETWEEN SEEMINGLY CUTS THE INDIVIDUAL DISTURBANCES
OUT OF THE MARITIME FLOW FOR A TIME. COULD BE COMPLETELY WRONG IN
TAKING A RISK OF LEANING TOWARDS ONE SIDE OF SOLUTIONS. BUT FEEL
SUCH SOLUTIONS SHOULD HAVE GREATER WEIGHT BASED ON PAST PERFORMANCE.
NEVERTHELESS...A DAY-6 TIMEFRAME WARRANTS LOW CONFIDENCE CONCERNING
OUTCOMES. THERE IS NOTABLE VARIANCE STILL BETWEEN ENSEMBLE MEMBERS
AS DISCERNED FROM THE DECENT SPREAD OF FORECAST TELECONNECTIONS PAST
MID-OCTOBER. SO WITH THAT BEING SAID...FEEL THERE IS A GOOD HANDLE
ON THE FORECAST OUT THROUGH WEDNESDAY...BUT NOT SO MUCH THEREAFTER.
SO WITH THAT ALL BEING SAID...WILL PREVAIL WITH SHOWERY WEATHER FOR
MONDAY ASSOCIATED WITH ENERGY THROUGH THE LEADING FLOW ALONG AN
ATTENDANT LOW- TO MID-LEVEL WARM FRONT INVOKING ISENTROPIC LIFT OF
SW MOIST FLOW BENEATH DIFFLUENCE ALOFT. LACK OF STRONG DYNAMICS...
LOOKS LIKE AMOUNTS WILL BE VERY LIGHT. WILL KEEP EQUAL CHANCES
ACROSS MUCH OF THE REGION.
STORM DEEPENS TUESDAY INTO WEDNESDAY AMPLIFYING THE DOWNSTREAM RIDGE
ENHANCING HIGH PRESSURE OFFSHORE. FEEL THE BULK OF THE FORECAST WILL
BE DRY WITH INCREASING SUBSIDENCE/RIDGING KEEPING ACTIVITY/DYNAMICS
ATTRIBUTABLE TO THE STORM N AND W OF OUR AREA. PRESSURE-GRADIENT
TIGHTENS RESULTING IN STRONG S-FLOW ADVECTING WARM-MOIST AIR N OVER
THE REGION. BOTH EC ENSEMBLE AND DETERMINISTIC FORECASTS ADVECT +15C
H85 AIR. IF WE TRULY WARM-SECTOR AND CONDITIONS REMAIN FAIRLY CLEAR
2M TEMPERATURES AROUND THE MID-70S ADVERTISED BY THE EC ARE ENTIRELY
PLAUSIBLE FOR BOTH TUESDAY AND WEDNESDAY. ITS QUITE POSSIBLE A FEW
LOCALES COULD SEE HIGHS AROUND 80-DEGREES...NEAR-RECORDS FOR TUESDAY
/OCTOBER 14TH/ WHICH RANGE FROM 80-81 DEGREES /MID-80S RECORDS FOR
WEDNESDAY OCTOBER 15TH WOULD BE HARDER TO BREAK/. WITH INTENSE S-
FLOW...SHOULD ALSO SEE THE N ADVECTION OF DEWPOINTS IN THE MID- TO
UPPER-60S. THAT SHOULD KEEP THE OVERNIGHT PERIODS MILD. AGAIN THIS
IS BASED MORE SO ON AN EC-WEIGHTED FORECAST WITH SUPPORT FROM THE
UKMET OVER THE DETERMINISTIC GFS/CANADIAN.
GOING WITH THE EC ENSEMBLE MEAN FOR THURSDAY-FRIDAY...STORM SYSTEM
IS ENTRAINED BACK INTO THE MARITIME FLOW UNDERGOING OCCLUSION AS IT
BECOMES NEGATIVELY TILTED. APPEARS THE COLD FRONT WILL BE
INITIALLY SLOW WITH ITS APPROACH FROM THE SW PRIOR TO AN EXPECTED
STRONG DRY- PUNCH REARWARD OF THE OCCLUSION WHICH SHOULD SWEEP THE
FRONT QUICKLY THROUGH OUR REGION. STRENGTHENING S LOW-LEVEL-JET
AHEAD OF THE FRONT MAY ADVECT NEARLY 2-INCHES PWATS...NEAR-70
SURFACE DEWPOINTS...AND A POSSIBLE HIGH SHEAR LOW INSTABILITY
ENVIRONMENT. THE THREAT OF HEAVY RAIN AND NUISANCE FLOODING
CONTINUES TO BE PLAUSIBLE MORE SO THAN THE SEVERE WEATHER
POTENTIAL. JUST TOO EARLY TO SAY WITH CERTAINTY. LOTS OF VARIABLES
ON TOP OF FORECAST INCONSISTENCIES LENDING TO AN HIGH-LEVEL OF
UNCERTAINTY.
&&
.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
12Z UPDATE...
SHORT TERM /THROUGH 00Z SUNDAY/...
BEFORE 12Z...HIGH CONFIDENCE. RAIN SPREADING ACROSS SOUTHERN
TERMINALS AFTER ABOUT 08Z. VFR FOR THE REMAINDER OF THE
NIGHT...WITH MVFR CONDITIONS APPROACHING THE SOUTHERN TERMINALS
CLOSER TO 12Z.
TODAY...MODERATE CONFIDENCE. SHOWERS WILL OVERSPREAD THE REGION
THIS MORNING AND LASTING INTO THE EARLY AFTERNOON BEFORE EXITING
OFFSHORE BY THIS EVENING. MOSTLY VFR CONDITIONS NORTH OF THE PIKE
WITH MVFR CONDITIONS SOUTH OF THE PIKE...INCLUDING BOSTON.
SHOWERS WILL BE ENDING FROM WEST TO EAST 20-00Z.
TONIGHT AND TOMORROW...HIGH CONFIDENCE FOR VFR CONDITIONS. PATCHY
FOG POSSIBLE IN LOW-LYING TERMINALS
KBOS...HIGH CONFIDENCE IN TAF. VFR CONDITIONS UNTIL MID-MORNING
WHERE SHOWERS MAY DROP THE SITE TO MVFR AND WET THE RUNWAYS.
KBDL...HIGH CONFIDENCE IN VFR CONDITIONS. MAY SEE MVFR CONDITIONS
IN SHOWERS TODAY.
OUTLOOK...SUNDAY NIGHT THROUGH WEDNESDAY NIGHT.
SUNDAY NIGHT THROUGH MONDAY NIGHT...MODERATE CONFIDENCE. LOW-END VFR
BKN-OVC CIGS WITH SCT -SHRA. WINDS TURNING S AND INCREASING WITH
GUSTS UP TO 20 KTS POSSIBLE TOWARDS THE LATER-HALF OF THE PERIOD.
TUESDAY THROUGH WEDNESDAY NIGHT...LOW CONFIDENCE. WILL HOLD VFR WITH
CONTINUED BLUSTERY S-WINDS /GUSTS UP TO 25 KTS POSSIBLE/. POTENTIAL
FOR LLWS IMPACTS.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
OVERALL CONFIDENCE IS HIGH FOR THE SHORT TERM.
TODAY...COASTAL STORM MOVING ACROSS THE 40N/70W BENCHMARK. THIS
STORM WILL CREATE A GRADIENT ALLOWING FOR 25-30 KT WIND GUSTS
TODAY. HAVE CONTINUED THE SCA AND EXPANDED IT TO NANTUCKET SOUND.
SEAS WILL INCREASE TO 5-7 FEET ON THE SOUTHERN COASTAL WATERS.
TONIGHT AND TOMORROW...COASTAL STORM WILL MOVE EASTWARD ALLOWING
FOR GRADIENT TO SLACKEN AND SEAS AND WINDS TO DROP BELOW SCA
CONDITIONS.
OUTLOOK...SUNDAY NIGHT THROUGH WEDNESDAY NIGHT.
SUNDAY NIGHT THROUGH MONDAY NIGHT...MODERATE CONFIDENCE. WINDS
TURNING S AND INCREASING WITH GUSTS UP TO 20 KTS POSSIBLE TOWARDS
THE LATER-HALF OF THE PERIOD. SEAS POTENTIALLY BUILDING TO 5-FEET ON
THE OUTER WATERS. PERHAPS SOME LIGHT SHOWERY WEATHER ACCOMPANYING
OVERCAST CONDITIONS.
TUESDAY THROUGH WEDNESDAY NIGHT...LOW CONFIDENCE. CONTINUED BLUSTERY
S-WINDS /GUSTS UP TO 25 KTS POSSIBLE/. WIND STRESS OVER THE WATERS
COULD GENERATE WAVE HEIGHTS OF AROUND 6-8 FEET. THREATS TO THE INNER
S-WATERS.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY FOR
MAZ002-003-008>010.
NH...FROST ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY FOR
NHZ011.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY FROM NOON TODAY TO 8 PM EDT THIS EVENING
FOR ANZ232.
SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 8 AM EDT
SUNDAY FOR ANZ254.
SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO MIDNIGHT EDT
TONIGHT FOR ANZ255-256.
&&
SYNOPSIS...DUNTEN/SIPPRELL
NEAR TERM...DUNTEN
SHORT TERM...DUNTEN
LONG TERM...SIPPRELL
AVIATION...DUNTEN/SIPPRELL
MARINE...DUNTEN/SIPPRELLHazardous weather outlook, Oct 10, 4:07 PM EDT, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 407 PM EDT FRI OCT 10 2014 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-112015- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 407 PM EDT FRI OCT 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...SOUTHERN NEW HAMPSHIRE AND RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ON TUESDAY NIGHT AND WEDNESDAY...SHOWERS AND SCATTERED THUNDERSTORMS MAY BRING LOCALLY HEAVY DOWNPOURS AND A FEW STRONG WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-112015- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 407 PM EDT FRI OCT 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ON TUESDAY NIGHT AND WEDNESDAY...SHOWERS AND SCATTERED THUNDERSTORMS MAY PRODUCE A FEW WIND GUSTS GREATER THAN 34 KNOTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 11, 12:29 PM EDT | Small Craft Advisory | BOX | 16 hr | |
| Oct 11, 4:44 PM EDT | Freeze Warning | BOX | Franklin | 15 hr |
Nearby
Frost Advisories in Massachusetts, 2014Frost Advisories in New Hampshire, 2014Frost Advisories in Rhode Island, 2014Every frost advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.